Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I take quetiapine 275 mg psychiatric drug using 5 years but using this drug many side-effect problems how to tapper that medicine completely any normal way how to solve the psychiatrist problems in normal way.

1 Doctor Answered
Dear Sir If you are not able to tolerate Quetiapine and if you are experiencing side effects with the medication, please see a psychiatrist in person for a detailed discussion. You can change or adjust the medicine. However, I will strongly advice you not to stop the medicine on your own as it can result in a relapse of your mental health problems. Thanks Regards.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Icon

Book appointment with top doctors for Manic Depression treatment

View fees, clinic timings and reviews